# SDR SWAA2021122856312

- Difficulty date: December 25, 2021
- Submitted: December 28, 2021
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 18,229 hours, 8,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASH LIGHT INOP ; / [01] R/R AFT RH FLASHLIGHT AND HOLDER ASSY PER AMM 25-64-00
